Աստղաֆիզիկա =Астрофизика =Astrophysics

Аналитическое приближение для функции скоростей звезд при чисто разрывном случайном процессе

Шацова, Р. Б. (1974) Аналитическое приближение для функции скоростей звезд при чисто разрывном случайном процессе. Աստղաֆիզիկա, 10 (4). pp. 593-610.

[img]
Preview
PDF
Download (2190Kb) | Preview
    Item Type: Article
    Additional Information: An analytical approximation for the velocity function of stars in the purely discontinuous random process.
    Uncontrolled Keywords: Shatsova R. B.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 13 Sep 2013 15:20
    Last Modified: 13 Sep 2013 15:20
    URI: http://astro.asj-oa.am/id/eprint/3177

    Actions (login required)

    View Item